# SDR SWAA2021071593177

- Difficulty date: June 17, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,251 hours, 32,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB SHIELD SUPPORT ANGLE HAS CORROSION BS 767-787 RBL 22 WL 156 / REMOVED ACB SHIELD SUPPORT ANGLE; LOCATED; DRILLED; INSTALLED NEW SUPPORT ANGLE IN ACB BS767-267 RBL22 IAW SRM 51-40-02; SRM 51-40-05 DWG# 146A0081 7191U 23JUN20 DWG#146A8123
